English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic stability of the solution of the M/MB/1 queueing model

MPS-Authors
There are no MPG-Authors available
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Haji, A., & Radl, A. (2007). Asymptotic stability of the solution of the M/MB/1 queueing model. Computers and Mathematics with Applications, 53(9), 1411-1420. doi:10.1016/j.camwa.2006.12.005.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-CDAD-8
Abstract
By using positive -semigroup theory we study the asymptotic stability of the solution of a bulk queueing model .